# SDR NACA2025031000001

- Difficulty date: March 10, 2025
- Submitted: March 15, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,495 hours, 19,919 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Vane
- Part number: A64847006
- Part serial: 0637
- Condition: Failed
- Location: Apu
- Part time: 2,357 hours, 4,208 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT. ATTEMPTED 3 STARTS NEVER GOT ABOVE 45%. REMOVED AND REPLACED ACTUATOR INLET GUIDE VANE OPS CK OK IAW AMM 49-51-02
